# SDR SWAA2024041063996

- Difficulty date: March 15, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE #1 UPPER OUTER INLET COWL STRAP P/N 314-2154-2 AT 3 O' CLOCK POSITION #3 HOLE FROM FWD END ELONGATED<[01] REMOVED AND PARTIALLY REPLACED STRAP AT ENGINE #1 UPPER OUTER INLET COWL AS PER SRM 51-40-020G-0 & CMM 71-11-22.;[02] CORRECTION TO STEP #1  STRAP AT #1 ENG UPPER OUTER INLET COWL WAS REMOVED AND REPLACED IAW 51-40-02-0G-0 AND CMM 71-11-22.;[03] VERIFIED; STEP # 2
